Volume 20, Number 4

Articles in the Issue:

Regular Articles:
 
Abderrahmane Nitaj
Isogenous Of The Elliptic Curves Over The Rationals.
J. Comp. Math., 20 (2002), pp. 337-348
. Abstract
 

Full Article
   
Xiao Yuan Qian
Bivariate Fractal Interpolation Functions On Rectangular Domains.
J. Comp. Math., 20 (2002), pp. 349-362
. Abstract
 

Full Article
   
Qiu Hui Chen, Hin Zhao Liu and Wen Sheng Zhang
A Note On Vector Cascade Algorithm.
J. Comp. Math., 20 (2002), pp. 363-372
. Abstract
 

Full Article
   
Wei Chen, Qiao Yang, Wei Jun Jiang and Si Long Peng
On Bandlimited Scaling Function.
J. Comp. Math., 20 (2002), pp. 373-380. Abstract
 

Full Article
     
Jin Ru Chen and Jun Zhi Cui
Two-Scale Curved Element Method For Elliptic Problems With Small Periodic Coefficients.
J. Comp. Math., 20 (2002), pp. 381-390. Abstract
 

Full Article
     
Ping Wen Zhang and Xiao Ming Zheng
Numerical Studies Of 2D Free Surface Waves With Fixed Bottom.
J. Comp. Math., 20 (2002), pp. 391-412. Abstract
 

Full Article
     
Cheng Long Xu and Ben Yu Guo
Laguerre Pseudospectral Method For Nonlinear Partial Differential Equations.
J. Comp. Math., 20 (2002), pp. 413-428. Abstract
 

Full Article
     
Ying Chen, Jia Fu Lin and Qun Lin
Superconvergence Of Discontinuous Galerkin Method For Nonstationary Hyperbolic Equation.
J. Comp. Math., 20 (2002), pp. 429-436. Abstract
 

Full Article
     
Zhong Zhi Bai and Shao Liang Zhang
A Regularized Conjugate Gradient Method For Symmetric Positive Definite System Of Linear Equations.
J. Comp. Math., 20 (2002), pp. 437-448. Abstract
 

Full Article